# SDR YENA201905140272

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 73,444 hours, 27,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11323RP
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 47,346 hours, 17,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6160, SXM-SJU. L1 DOOR SLIDE PARTIALLY DEPLOYED WITH DISARM POSITION AND PIN INSTALLED; ACCOMPLISHED CONTROLLED SLIDE DEPLOYMENT PER GMM 8-2. REMOVED L1 DOOR SLIDE IAW AMM TASK 25-62-44-000-011-A. PERFORMED GVI TO L1 DOOR AND FUSELAGE AREA . NO DEFECT NOTED. GIRTBAR ASSY PLACED ON COCKPIT CLOSET. MCC ADVISED. FOUND L1 SCAPE SLIDE GIRT BAR ASSEMBLY FOLDED INCORRECTLY. FOLDED GIRT BAR FLOOR FITTINGS IAW AMM 25-62-44. NO OTHER DEFECTS NOTED AS THIS TIME. AIRCRAFT OK FOR SERVICE MX-4 UPDATED MCC NOTIFIED PLACARD REMOVED. R & R L1 DOOR SLIDE ASSY PER AMM 25-62-44. SLIDE FAILS PROPER ARM / DISARM TEST.
